# SDR DALA13048883141

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 261NF DELAMINATED AND FOUND OUT OF LIMITS IAW SRM 53-02-00, FIG 102.  FLOOR PANEL FABRICATED IAW SRM 53-02-00, FIG 102 AND DWG 3D25-40640.
